Journal of Graph Theory

Cover image for Journal of Graph Theory

February 2008

Volume 57, Issue 2

Pages 89–180

    1. Graph classes characterized both by forbidden subgraphs and degree sequences (pages 131–148)

      Michael D. Barrus, Mohit Kumbhat and Stephen G. Hartke

      Version of Record online: 15 NOV 2007 | DOI: 10.1002/jgt.20270

    2. Maximum acyclic and fragmented sets in regular graphs (pages 149–156)

      Penny Haxell, Oleg Pikhurko and Andrew Thomason

      Version of Record online: 7 NOV 2007 | DOI: 10.1002/jgt.20271

    3. Scaled Gromov hyperbolic graphs (pages 157–180)

      Edmond Jonckheere, Poonsuk Lohsoonthorn and Francis Bonahon

      Version of Record online: 12 OCT 2007 | DOI: 10.1002/jgt.20275

SEARCH

SEARCH BY CITATION